Reply
Results 1 to 2 of 2
  1. #1
    Registered User tentex87's Avatar
    Join Date: Mar 2004
    Posts: 2,037
    Rep Power: 1504
    tentex87 is just really nice. (+1000) tentex87 is just really nice. (+1000) tentex87 is just really nice. (+1000) tentex87 is just really nice. (+1000) tentex87 is just really nice. (+1000) tentex87 is just really nice. (+1000) tentex87 is just really nice. (+1000) tentex87 is just really nice. (+1000) tentex87 is just really nice. (+1000) tentex87 is just really nice. (+1000) tentex87 is just really nice. (+1000)
    tentex87 is offline

    Birth Control affects - holy shi (very srs)

    my wife and I have been TTC over the past 3 months. She stopped her Nuva ring 3 months ago. About two weeks ago, she had a couple hot flashes, dizzy spells, feeling like she was going to faint etc. She became very emotional about everything. This week I have had to stay up with her every single night because she gets very upset before going to sleep. She says she is afraid she will stop breathing if she goes to sleep and just worries about a lot of other things in general. Just an emotional firework show. It's absolutely nuts. I'm trying to be there for her, but I can't do this much longer. Her mother wants her to go to a psychologist, but I think I have convinced her to go to her OBGYN and get her hormone levels tested and possibly hormonal therapy.

    Does anyone have any insight into this? I am just hoping this is being caused by her body adjusting from getting off BC, but I figured it would have done that sooner than 3 months ago. Any information or advice is greatly appreciated.
    NSCA-CPT
    Reply With Quote

  2. #2
    Back at square one wakechica's Avatar
    Join Date: Nov 2011
    Posts: 3,321
    Rep Power: 6596
    wakechica is a name known to all. (+5000) wakechica is a name known to all. (+5000) wakechica is a name known to all. (+5000) wakechica is a name known to all. (+5000) wakechica is a name known to all. (+5000) wakechica is a name known to all. (+5000) wakechica is a name known to all. (+5000) wakechica is a name known to all. (+5000) wakechica is a name known to all. (+5000) wakechica is a name known to all. (+5000) wakechica is a name known to all. (+5000)
    wakechica is offline
    Originally Posted by tentex87 View Post
    my wife and I have been TTC over the past 3 months. She stopped her Nuva ring 3 months ago. About two weeks ago, she had a couple hot flashes, dizzy spells, feeling like she was going to faint etc. She became very emotional about everything. This week I have had to stay up with her every single night because she gets very upset before going to sleep. She says she is afraid she will stop breathing if she goes to sleep and just worries about a lot of other things in general. Just an emotional firework show. It's absolutely nuts. I'm trying to be there for her, but I can't do this much longer. Her mother wants her to go to a psychologist, but I think I have convinced her to go to her OBGYN and get her hormone levels tested and possibly hormonal therapy.

    Does anyone have any insight into this? I am just hoping this is being caused by her body adjusting from getting off BC, but I figured it would have done that sooner than 3 months ago. Any information or advice is greatly appreciated.
    Coming off something you've been on for a while will screw hormone levels in the body and take a good 3-6 weeks maybe longer to stabilise. Good call on OBGYN, deffo not a psycho problem. Try and get her some evening primrose oil capsules, you can tae 1000mg daily or split into 2x 500mg. I find this is great. Is she eating right? Maybe take her for a massage to chill her out, relaxing baths, candles, lavender oil etc. before bed. She may be struggling due to lack of sleep which is just compounding the issue. I'd deffo get her levels checked, also thyroid - that screws up hormones and can come on very quickly. I went over 6 months with no symptoms then the emotional thing happened very suddenly.
    Reply With Quote

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts